Advertisement

Reactions Weekly

, Volume 1710, Issue 1, pp 133–133 | Cite as

Epoetin-α/heparin/pseudoephedrine

Various toxicities: 2 case reports
Case report
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case report, a 17-year-old boy developed ischaemic priapism during treatment with epoetin-α and heparin, and also developed anxiety, hallucinations and shortness of breath with pseudoephedrine and 15-year-old developed priapism during treatment with epoetin-α and heparin [routes and time to reaction onset not stated].

Patient 1: The 17-year-old boy, who had end-stage disease secondary (ESRD) secondary to hereditary focal segmental glomerulosclerosis, was on haemodialysis. Subsequently, he developed priapism. He had no prior history of priapism. He was on 3 times a week haemodialysis since 10 months. His medical history was significant for hypertension and anxiety, and he was on various other medications including multivitamin. During haemodialysis he was administered...

Reference

  1. Shih WV, et al. Priapism and hemodialysis: Case report and literature review. Clinical Nephrology 90: 64-70, No. 1, Jul 2018. Available from: URL: http://doi.org/10.5414/CN109416 - USA

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations